# SDR DXTA2008121403400

- Difficulty date: December 14, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 8,459 hours, 5,156 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

WING OVER FILL CAS MESSAGE ILLUMINATED IN FLIGHT. THE LT WING VENTED FUEL UNTIL SPEED WAS REDUCED FOR LANDING UPON INSP OF VENT SYS.  FOUND TUBES 6726220-29 AND 6726220-30 INSTALLED ON WRONG SIDES WITH FLAPPER VALVE HANGING OPEN. REMOVED TUBES AND REINSTALLED IN PROPER LOCATION WITH NEW O-RINGS WORK DONE IAW MM CH 28-10-04. LEAK CHECKS GOOD.
